MathSciNet Relay Station
MathSciNet bibliographic data
MR2566543 (2011a:14027) 14F05 (14D20 14N20)
Huh, Sukmoon Dominance of a rational map to the Coble quartic. Proc. Amer. Math. Soc. 138 (2010), no. 3, 777–786.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement